Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
This is a Premium feature
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
Mini pill..stressed!!(1 Post)
Hi! So I was on the depo injection for around 5 years since having my son. OH and I want to start trying for a baby in the near future so thought I'd switch onto the pill for a bit so I'd start having periods and just to get the depo out of my system. I had to go on the mini pill as I have migraines so combined pill is a no go. I've been on the mini pill for around 5 months now. I had a period about a month into taking it which was a normal period lasting around 5-7 days. I had another period last week which lasted around 9 days. It stopped two days ago, but I've woken this morning with the heaviest period ever!!
This is really stressing me out as I have a holiday coming up and really don't want this to last or to be unpleasantly surprised with yet more bleeding while I'm away. I didn't have a single period in the 5 yrs I was on depo so maybe I'm overreacting?
I'm thinking I should maybe stop taking the pill until after my holiday?
Has anyone had similar issues with the mini pill?